# SDR UALA2009032500885

- Difficulty date: March 24, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 31,299 hours, 12,049 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS FAIL TO DROP AT SEAT ROW 11RT DURING DROP TEST.  ACP ON WU J9972L.
